The problem concerns peripheral neuropathy during and after taking the drugs. The most common fluoroquinolone is Cipro sometimes called ciprofloxacin. It is a broad spectrum antibiotic. http://www.fda.gov/Drugs/DrugSafety/ucm365050.htm Previous to this warning there was a black box warning that the drug can cause inflammation and even rupture of the Achilles tendon. It is the antibiotic that the government bought millions of doses of during the anthrax scare. It is also the drug that thousands of soldiers were given during the Gulf War. Could it be the cause of Gulf War syndrome? The Army Times seems to think so. http://www.armytimes.com/article/20...-warnings-Cipro-may-tie-into-Gulf-War-illness This could really open up a can of worms. There is no treatment to cure peripheral neuropathy. Ciprofloxacin was patented by Bayer in 1983 and approved by the FDA in 1987. http://en.wikipedia.org/wiki/Ciprofloxacin What is that sound I hear? I think it may be the lawyers coming. Edit. I just noted the below in the link.